# SDR 96ZZZX1382

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4200A
- Make and model: Beech 100BEECH
- Aircraft serial: B64
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Eng Pt Sect
- Part time: 5,978 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOUD NOISE FOLLOWED BY CHIP DETECTOR WARNING WHILE DESCENDING THROUGH 9,000 FEET.  WHEN VIEWED THROUGH EXHAUST OPENINGS, ENGINE HAS SEVERE THERMAL AND MECHANICAL DAMAGE.  ALL POWER TURBINE BLADES BROKEN.  SOME POWER TURBINE GUIDE VANES MISSING AND COMPRESSOR TURBINE BLADES BROKEN.  ENGINE WAS NOT DISASSEMBLED AT THIS LOCATION.
